| Model Number |
IO-400 |
| Medical Device Problem Codes |
Overheating of Device (1437); No Flow (2991); Unexpected Shutdown (4019)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's unit was overheating and had shutdown while they were out at a grocery store.As a result, the patient experienced difficulty breathing and had an episode.The patient's daughter was able to provide them supplemental oxygen with a spare tank and the patient stabilized without further intervention.The patient's unit was replaced following additional troubleshooting at a later date, however there were no patient issues reported at that time.The replacement unit was received and it is working for them.
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was not returned for evaluation.